# SDR P5CA9700518

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skirt
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NR 1 PYLON INBOARD SIDE SKIRT AFT END.  CLEANED UP DAMAGED AREA FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED PER BOEING SRM 54-34-03.
